# SDR SWAA2023010487323

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 48,989 hours, 28,538 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ASSSIT HANDLE BROKEN<[01] ROBBED HANDLE FROM FWD LAV-AFT SERVICE DOOR HANDLE NOW OPS NML PER AMM 52-41-31. FWD LAV MISSING ASSIST HANDLE AND OK TO CONTINUE PER MEL 25-10-01 SP 1B ATH 111059;[02] INSTALLED NEW ASSIST HANDLE IN FWD LAV IAW CMM 25-42-60
